ロッテルダムモデルの定数項部分に関する一考察

( Max 2000 Items )
URI http://shark.lib.kagawa-u.ac.jp/kuir/metadata/188
Title
ロッテルダムモデルの定数項部分に関する一考察
Title Alternative
On the Constant Term of Rotterdam Model
File
Author
著者 横山 佳充
著者(ヨミ) ヨコヤマ ヨシミツ
著者(別表記) Yokoyama Yoshimitsu
Publication Title
香川大学経済論叢
Volume
77
Issue
4
Start Page
745
End Page
760
Publisher
香川大学経済研究所
Published Date
20050301
ISSN
0389-3030
NCID
AN00038281
Resource Type
Departmental Bulletin Paper
Language
jpn
Text Version
publisher
Set
香川大学
Copyright (C) 2009 Kagawa University All rights reserved.